Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    CPAP air embolism ?
    avatar
    mikepn posted:
    I use a CACP machine and have developed chest (lung) pains in the morning. After visiting my GP, asthma doc, the sleep disorder facility and the CPAP provider no diagnosis was given. I tried a different compressor thinking that it was giving to much pleasure and the problem went away for a few months but now is coming back. Does anyone know if it is possible that to much pressure from a CPAP machine could cause an air embolism on a minor scale?
    Reply
     
    avatar
    atti_editor responded:
    Hi mikepn,

    Were you able to find a solution to your CPAP problem? This article might be helpful to you if you are still searching. It outlines different kinds of CPAP machines and the types of air pressure that they use. One of the options might be a better fit for you.

    Best wishes,
    Atti


    Helpful Tips

    soothing sounds
    I find that when im having trouble sleeping a sound machine helps me get to sleep More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Sleep Disorders Center